On tame pro-p Galois groups over basic ℤp-extensions

Yasushi Mizusawa, Manabu Ozaki

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

For a prime number p and a finite set S of prime numbers congruent to 1 modulo p, we consider the Galois group of the maximal pro-p-extension unramified outside S over the ℤp-extension of the rational number field. In this paper, we give a family of S for which the Galois group is a metacyclic pro-p group with an application to Greenberg's conjecture.

Original languageEnglish
Pages (from-to)1161-1173
Number of pages13
JournalMathematische Zeitschrift
Volume273
Issue number3-4
DOIs
Publication statusPublished - 2013 Apr 1

Keywords

  • Greenberg's conjecture
  • Iwasawa theory
  • Tamely ramification

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On tame pro-p Galois groups over basic ℤ<sub>p</sub>-extensions'. Together they form a unique fingerprint.

  • Cite this